Accessibility navigation

Maths for the wastepaper bin

Glaister, P. (2004) Maths for the wastepaper bin. Mathematical Spectrum, 37 (1). pp. 4-9.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:5089
Additional Information:0025-5653 Thrice yearly: 3 issues per year THE APPLIED PROBABILITY TRUST English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation